Follow
Muhammad Shabir
Muhammad Shabir
Verified email at qau.edu.pk
Title
Cited by
Cited by
Year
On some new operations in soft set theory
MI Ali, F Feng, X Liu, WK Min, M Shabir
Computers & Mathematics with Applications 57 (9), 1547-1553, 2009
19432009
On soft topological spaces
M Shabir, M Naz
Computers & Mathematics with Applications 61 (7), 1786-1799, 2011
13702011
Algebraic structures of soft sets associated with new operations
MI Ali, M Shabir, M Naz
Computers & Mathematics with Applications 61 (9), 2647-2654, 2011
2312011
Another approach to soft rough sets
M Shabir, MI Ali, T Shaheen
Knowledge-Based Systems 40, 72-80, 2013
1372013
Characterizations of regular semigroups by (α, β)-fuzzy ideals
M Shabir, YB Jun, Y Nawaz
Computers & Mathematics with Applications 59 (1), 161-175, 2010
1342010
Semigroups characterized by (∈,∈∨ qk)-fuzzy ideals
M Shabir, YB Jun, Y Nawaz
Computers & Mathematics with Applications 60 (5), 1473-1493, 2010
1202010
Soft ideals and generalized fuzzy ideals in semigroups
M Shabir, MI Ali
New Mathematics and Natural Computation 5 (03), 599-615, 2009
1012009
A Note on Quasi-Ideals in Semirings.
M Shabir, A Ali, S Batool
Southeast Asian Bulletin of Mathematics 27 (5), 2004
912004
Soft relations applied to semigroups
F Feng, MI Ali, M Shabir
Filomat 27 (7), 1183-1196, 2013
882013
On fuzzy bipolar soft sets, their algebraic structures and applications
M Naz, M Shabir
Journal of Intelligent & Fuzzy Systems 26 (4), 1645-1656, 2014
862014
Ordered semigroups characterized by their-fuzzy bi-ideals.
YB Jun, A Khan, M Shabir
Bulletin of the Malaysian Mathematical Sciences Society. Second Series 32 (3 …, 2009
852009
Some properties of generalized rough sets
MI Ali, B Davvaz, M Shabir
Information Sciences 224, 170-179, 2013
792013
On bipolar soft sets
M Shabir, M Naz
arXiv preprint arXiv:1303.1344, 2013
762013
Comments on De Morgan’s law in fuzzy soft sets
MI Ali, M Shabir
J. Fuzzy Math 18 (3), 679-686, 2010
682010
Factors affecting the growth of enterprises: A survey of the literature from the perspective of small-and medium-sized enterprises
SFH Shah, T Nazir, K Zaman, M Shabir
Journal of Enterprise Transformation 3 (2), 53-75, 2013
652013
Generalization of neutrosophic rings and neutrosophic fields
M Ali, F Smarandache, M Shabir, L Vladareanu
Infinite Study, 2014
642014
Characterizations of ordered semigroups by the properties of their fuzzy generalized bi-ideals
M Shabir, A Khan
New Mathematics and Natural Computation 4 (02), 237-250, 2008
592008
Characterizations of ordered semigroups by the properties of their fuzzy ideals
M Shabir, A Khan
Computers & mathematics with applications 59 (1), 539-549, 2010
552010
Semigroups characterized by their fuzzy bi-ideals
J Ahsan, KY Li, M Shabir
Journal of Fuzzy Mathematics 10 (2), 441-450, 2002
542002
On soft ideals over semigroups
MI Ali, M Shabir, KP Shum
Southeast Asian Bulletin of Mathematics 34 (4), 595-610, 2010
522010
The system can't perform the operation now. Try again later.
Articles 1–20